# SDR MASA2015013112875

- Difficulty date: January 31, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 6,281 hours, 5,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY WAY LIGHT EXIT SIGN 1 BULB INOPERATIVE.  REPLACED THE BULB.
